# SDR DALA2021081004569

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 85,076 hours, 39,056 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Main Braking
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3231 ONCE ON THE RUNWAY FOR TAKEOFF, ECAM BRAKES SYS 1 FAULT APPEARED RAN QRH 14.7 WHICH DIRECTED A BSCU RESET PER COMPUTER RESET ADDENDUM,. RESET SEEMED SUCCESSFUL HOWEVER 10-15 MINUTES LATER WHEN BACK ON THE RUNWAY FOR SECOND ATTEMPT BRAKES SYS 1 FAULT ECAM MESSAGE RETURNED. CORRECTIVE ACTION: REPLACED BSCU PER A320 AMM 32-42 ALL BITE PASSES & NO FURTHER FAULTS NOTED (7767040)
